×

zbMATH — the first resource for mathematics

On the measure of linear and algebraic independence for values of entire hypergeometric functions. (English. Russian original) Zbl 0920.11046
Math. Notes 61, No. 2, 246-247 (1997); translation from Mat. Zametki 61, No. 2, 302-304 (1997).
The author computes explicit measures of transcendence for values of some generalized hypergeometric functions \(f\) and their derivatives by applying a general theorem from one of his previous papers [V. V. Zudilin, Sb. Math. 187, No. 12, 1791–18181 (1996); translation from Mat. Sb. 187, No. 12, 57–86 (1996; Zbl 0878.11030)]. Let \((E)\) be the linear differential equation of order \(m\) satisfied by \(f\), and denote by \(\Psi_1,\dots, \Psi_m\) a fundamental system of solutions of \((E)\). The problem in applying the above general theorem consists in proving that the functions \(\Psi_j^{(n-1)}\), with \(j\), \(n=1, \dots,m\), are homogeneously algebraically independent over \(\mathbb C(z)\).
In the present paper, the author solves it by using results on Galois groups of linear differential equations [N. M. Katz, Differential Galois groups, Princeton (1990)].
Reviewer: D.Duverney (Lille)
MSC:
11J82 Measures of irrationality and of transcendence
11J91 Transcendence theory of other special functions
12H05 Differential algebra
Citations:
Zbl 0878.11030
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. V. Zudilin,Mat. Sb. [Russian Acad. Sci. Sb. Math.],187, No. 12, 57–86 (1996).
[2] N. M. Katz,Differential Galois Groups, Univ. Press, Princeton (1990).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.